# SDR AALA202102119007

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 86,202 hours, 10,353 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Zone 900 Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY INDICATION INTERMITTENT DURING FLIGHT NO SMOKE OR FIRE INDICATIONS. TROUBLE SHOOTING FOUND LAVATORY 4F-R SMOKE DETECTOR FAULTY. REMOVED AND REPLACED LAVATORY SMOKE DETECTOR AT LAVATORY 4F-R PER AMM 26-13-01.
